Approximation theory

Daghestan Electronic Mathematical Reports: Issue 11 (2019)

Analogs of the Liouville property for Bessel function series

UDK: 517.444

Pages: 1 - 10

We study functions given in the form of a series in Bessel's functions of the first kind. The admissible asymptotic behavior of such functions at infinity is founded. As a consequence we obtain an analog of Liouville's theorem for the Fourier-Bessel and Dini developments.

Keywords: cylindrical functions, Liouville property, asymptotic behavior.

To issue content

Download full text